# SDR AALA20010179

- Difficulty date: January 28, 2001
- Submitted: February 22, 2001
- Operation: Air carrier
- Aircraft: N594AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53284
- Engine: Pwa JT8D219
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 515107
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

SAT - FLT 1156 - EN ROUTE MEX-DFW, DETECTED LEFT ENGINE OIL LOSS TO THREE QUARTS.  DIVERTED SAT AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED OIL PUMP ASSEMBLY.  ACCOMPLISHED HIGH POWER ENGINE RUN UP.  NO LEAKS NOTED SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
